Some remarks on the theory of surface waves of finite amplitude
Doklady Akademii Nauk, Tome 294 (1987) no. 5, pp. 1033-1037
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_294_5_a0,
author = {K. I. Babenko},
title = {Some remarks on the theory of surface waves of finite amplitude},
journal = {Doklady Akademii Nauk},
pages = {1033--1037},
year = {1987},
volume = {294},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_294_5_a0/}
}
K. I. Babenko. Some remarks on the theory of surface waves of finite amplitude. Doklady Akademii Nauk, Tome 294 (1987) no. 5, pp. 1033-1037. http://geodesic.mathdoc.fr/item/DAN_1987_294_5_a0/